Advertisement

Reactions Weekly

, Volume 1760, Issue 1, pp 145–145 | Cite as

Multiple drugs

Delirium, allergy and tachycardia: case report
Case report
  • 134 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug interaction

An 87-year-old woman developed delirium during treatment with aspirin, atorvastatin, ceftriaxone, clopidogrel, ezetimibe, fluoxetine, furosemide, isosorbide dinitrate, lisinopril, olanzapine, risperidone, sotalol and tramadol. Additionally, she developed allergy during treatment with nitrofurantoin for suspected urinary tract infection (UTI) and tachycardia during treatment with sotalol. She also developed drug interaction during concomitant administration of fluoxetine and clopidogrel [not all indications and routes stated; durations of treatment to reactions onset not stated].

The woman, who was at a long term care facility (LTC), was presented to emergency department with new-onset agitation, altered mental status and combativeness. Her current medications...

Reference

  1. Brittany Vickery P, et al. From sweet to belligerent in the blink of an eye. Current Psychiatry 18: E4-E10, No. 6, Jun 2019. Available from: URL: https://www.mdedge.com/psychiatry/article/201624/geriatrics/sweet-belligerent-blink-eye/page/0/5 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations